Can A Cortisone Inj. In The Knee Make You Sleepy

1 Reply Updated



Conversation Starter

Lucy Says:


I got a cortisone inj. in my knee because it is bone on bone. That was on July 18th and today is July the 26th. I am very sleepy. Is this normal?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, that can be a normal side effect, according to the FDA, you may also experience administration site pain, redness, and inflammation.

How are you doing, now? Has there been any change? Are you on any other medications?

One of my friends had one done the other day and she said it is very painful.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

does the pill 527 make you sleepy
i found this pill 527 under my bed just a little while ago and i have suppected that i have been given this pill or one ... 1 reply
does baclofen make you really sleepy the next day
I have only been taking Baclofen for about a week at a really low dose (10-15 mg. a day). I've been experiencing rea... 3 replies
Can injections of Cardizone make you gain weight
Can injections of Cardizone make you gain weight? ## i am 32 years and only 54 kilograms i want to gain weight quickly i... 10 replies
anti inflamatory drugs for arthritis - do they make one you can find over the counter five hundred milligrams or close
MY HUSBAND AND I BOTH SUFFER FROM ARTHERITIS IN OUR BACK AND HIPS..ITS SO PAINFUL ITS HARD TO WALK AT TIMES..HIS DOC TOO... 1 reply
Does Cyclopam Make You Sleepy? Will It Cure Stomach Infections
Can anyone tell me whether cyclopam makes you feel sleepy?Does it cure stomach infection? how is it different from DROTI... 1 reply
Please Name The Top Drugs That Having The Most Weight Gain As A Side Effect, Except Cortisone Pills
Thank you for the answers. I appreciate it. I am just doing a research and thought I ask over this website in case other... 2 replies
why does a watson 932 make you so sleepy and groggy
Why does a Watson 932 make you so groggy? Never had this happen could they be old? ## Hello, Bella! How are you? Watson ... 1 reply
cortisone shot to knee
After the Cortisone shot yesterday to my knee, I had insomnia last knight and lots of sweating. Is this normal or a bad ... 1 reply
Can inplanon make you sick
Hi am on implanon and its for the second time i have periods last time they gave me sugar pills but today they gave me f...
CAN NUZAK MAKE YOU GAIN WEIGHT
i cant get rid of my fat stomach and i hate it ## Hi, Patti! Sorry about the problem you're having. Nuzak contains t... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 July 2017.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA